# SDR SWAA2019110838684

- Difficulty date: November 1, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 57,415 hours, 33,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT SIDE OF THE BS  1006 FRAME, BL 0, WL 161. / REPLACED LOWER BS 1006 FRAME STR 23L-23R WL 161 IAW DWG 147A1006 AND SRM 51-40-02-0G-0.
